# SDR FDEA202106201574

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 35,492 hours, 19,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620010
- Condition: Damaged
- Location: Frms 38-39 Bl 0
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, ARTICULATING SEAT TRACK IS DAMAGED @ CENTERLINE GUIDE.  REPLACED ARTICULATING SEAT TRACK SECTION IAW AIRBUS DWG A53813187000
